# SDR SCNA98124

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE L1 DOOR EMERGENCY SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  CLEANED LAMP CONTACTS AND OPERATIONALLY CHECKS GOOD.
